Factorisations régulières et sous-espaces invariants

Teodorescu, Radu I.: Factorisations régulières et sous-espaces invariants. In: Acta scientiarum mathematicarum, (42) 3-4. pp. 325-330. (1980)

[img]
Preview
Cikk, tanulmány, mű
math_042_fasc_003_004_325-330.pdf

Download (756kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1980
Volume: 42
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 325-330
Language: francia
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 330. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14784

Actions (login required)

View Item View Item